# SDR HAL960109

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Corroded
- Location: Ws 164
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE FALSE SPAR AFT INBOARD SIDE AT STATION XORS 164 TO STATION XORS 197.  INSTALLED 'L' ANGLE DOUBLERS ON UPPER AND LOWER FALSE SPAR PER ESO 7349, DATED 11-8-96.  (M)
